# SDR CA021009026

- Difficulty date: October 2, 2002
- Submitted: October 28, 2002
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 2,207 hours
- Engine: Lyc IO360L2A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 83278
- Condition: Failed
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT NOTICED LOW OIL PRESSURE LIGHT AND HOBBS METER HAD STOPPED. INVESTIGATION REVEALED THAT SWITCHP/N 83278 HAD FAILED INTERNALLY ALLOWING OIL TO COME UP THROUGH THE SWITCH AND CONNECTOR.
